# SDR DU4R20011018015

- Difficulty date: October 18, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N19638
- Make and model: Boeing 737524
- Aircraft serial: 28899
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND CORROSION ON FLOOR SUPPORT BS 312, RBL 10, FWD CABIN.
